This is my first yeast infection so I'm confused about all this
yes, this is normal. The suppository or cream will liquefy as it reaches your body temperature. This is why you should use this medication right before going to bed at night so hopefully gravity will keep most of the medication in place but, yes, if you get up to go to the bathroom or whatever, you will notice some of the medication draining out AND as the infection is killed, you will have increased drainage and this discharge will be white and chunky and cottage cheese like.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had no white chunks in my vagina yesterday. No infection period. Last night I used fem pH vaginal?
Posted 15 Sep 2011 • 1 answer
Vaginal Yeast Infection - What happens if you take a yeast infection pill and you don't have a yeast
Posted 14 Apr 2014 • 2 answers
Posted 28 Apr 2014 • 3 answers
Posted 8 Sep 2015 • 2 answers
Monistat-1 - I've had a yeast infection in the past but just a couple days ago I experienced similar
Posted 17 Dec 2015 • 2 answers